# SDR DL76L080194

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 50,220 hours, 7,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EXTERIOR EMERGENCY LIGHTS INOP, 2 AFT OF RIGHT WING AND R2 DOOR. REPLACED BATTERY PACK.  OPS CK GOOD.
